# SDR QXEA2020022100113

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 43,460 hours, 45,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Part number: 2D11541
- Condition: Inoperative
- Location: Emer Equip
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT DOOR UNDER FORWARD FA SEAT DOES NOT SPRING SHUT. REMOVED FROM SERVICE. REMOVED AND REPLACED SPRINGS REF Q400 CMM 25-21-47-FWD. AIRCRAFT RETURNED TO SERVICE.
